# SDR FDEA201708092156

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC2557501
- Part serial: 0281
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FLAP VANE LOWER SURFACE HAS IMPACT DAMAGED .300" X .300" AT THE CENTER TRACK.  REPAIRED THE VANE IAW SRM 57-00-01, FIG 4, VOL I, PAGE 11.
